# SDR CA960619001

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727-25
- Engine: Pwa JT8D7
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil Pressure
- Condition: Low
- Location: #1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) #1 ENGINE OIL PRESSURE LOW ON TAKEOFF, ABORTED. NO FAULT FOUND.
